MathSciNet Relay Station
MathSciNet bibliographic data
MR1228583 (94f:14011) 14E20 (14F35 32H20)
Nakamura, Hiroaki Galois rigidity of algebraic mappings into some hyperbolic varieties. Internat. J. Math. 4 (1993), no. 3, 421–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement